# SDR AALA202207068018

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737
- Aircraft serial: 40769
- Aircraft time: 31,306 hours, 13,095 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Part serial: 16259H5054
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 WINDOW CRACKED / DELAMINATED ON UPPER EDGE. REPLACED R1 WINDOW PER JOB CARD 08C21256001. ACCOMPLISHED SATISFACTORY OPERATIONAL AND LEAK CHECKS.
